# SDR DALA2024121111626

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 77,460 hours, 9,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 SEAT TRACK- CABIN SEAT TRACKS UPPER SURFACE FOUND CORROSION AT FR37.2 LH Y1959. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A330 SRM 53-21-15. (0702440)
